# SDR SWAA2019020529199

- Difficulty date: January 3, 2019
- Submitted: February 5, 2019
- Operation: Air carrier
- Aircraft: N727SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27859
- Aircraft time: 69,068 hours, 40,761 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143A531033
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CROWN CORRODED BETWEEN BS 400+3 TO BS 400+16, LBL 24.  REPAIRED SEAT TRACK IAW SRM.
